Ask an Eye Doctor and Get an Answer ASAP
Hello, Thank you for the question.I am Dr.A.S.Desai and I look forward to assisting you .
Is there any other eye symptom such as redness/watering/itching sensation?
I guess your tear film instability must have recurred after stopping the eye medicines ( are you still using them?) or persisted due to the aggravating factors such as long hours in front of the computer.
Are you there?
My screen shows that you are typing.......
They are bit red, not much and I usually have same redness. When I am in air conditioned room then I have this little watering eyes but no itching. When I try to move that eye to very up or down then I feel very little pain but not with other eye.
Yes, I started to use this medicine again. I have been taking it about week now again.
And I have reduced my computer hours
Sometimes dry eyes can persist inspite of using eye medicines due to the presence of the aggravating factors. Post-lasik dry eyes is quite common but disappears with regular use of lubricating eye drops. Other aggravating factors includes long hours of reading/writing ( as the blink rate reduces while doing so, it leads to formation of recurrent breaks in the tear film causing dry eyes). Air conditioners ( even warmers) can worsen the effect.
I would suggest that you continue using the lubricating eye drops and Vit A POS eye ointment to keep the tear film stable. YOu can continue the same for another 2 weeks. However persistence of discomfort in one eye only after the above treatment should be brought to the notice of your ophthalmologist so that she can have a re-look at your eye.
But I have not had this feeleing before and my surgery was about 3 years ago and I have no lifestyle changes also. So I not sure what to do. Try to use this eye gel little more or go to the doctor again.
One of the other possibilities could be presence of meibomitis ( inflammation of the meibomian glands which are modified sebaceous glands present in the eyelids). This can cause dry eyes ( its lipid secretion is essential for integrity of the tear film), irritation, swelling of the eyelid margins especially during waking hours.
I just replied to your last question while you were typing. Did you read that?
I am re-sending the same for your benefit- I would suggest that you continue using the lubricating eye drops and Vit A POS eye ointment to keep the tear film stable. YOu can continue the same for another 2 weeks. However persistence of discomfort in one eye only after the above treatment should be brought to the notice of your ophthalmologist so that she can have a re-look at your eye.
Do you feel like the eyelids are heavy or swollen especially on waking up in the morning?
I am not sure but I don't think so. I have not noticed any sensation with them.
Ok. In that case it could be dry eyes only. But do continue using the prescribed eye medicines for another 2 weeks and then consider going back to your ophthalmologist.
Sure. Thank you!
You are most welcome.
If you need more help, please use the reply tab to continue our conversation. If you do not require further assistance, kindly rate my service.
Thank you and best wishes.
It was a pleasure to have answered this question. Views expressed are for information purpose only and cannot substitute a visit to an ophthalmologist